Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new proof of the existence of a trace in a finite von Neumann algebra


Author: F. J. Yeadon
Journal: Bull. Amer. Math. Soc. 77 (1971), 257-260
MSC (1970): Primary 46L10; Secondary 46L10, 46L25
DOI: https://doi.org/10.1090/S0002-9904-1971-12708-8
MathSciNet review: 0271748
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. A. Akemann, The dual space of an operator algebra, Trans. Amer. Math. Soc. 126 (1967), 286-302. MR 34 #6549. MR 206732
  • 2. J. Dixmier, Les anneaux d'opérateurs de classe finie, Ann. Sci. École. Norm. Sup. (3) 66 (1949), 209-261. MR 11, 370. MR 32940
  • 3. J. Dixmier, Les algèbres d'opérateurs dans l'espace Hilbertien, Paris, 1969.
  • 4. N. Dunford and J. T. Schwarz, Linear operators. I: General theory, Interscience, New York, 1963. MR 32 #6181.
  • 5. R. V. Kadison, On the additivity of the trace in finite factors, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 385-387. MR 16, 1033. MR 69402
  • 6. R. V. Kadison, The trace in finite operator algebras, Proc. Amer. Math. Soc. 12 (1961), 973-977. MR 25 #3385. MR 139961
  • 7. F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), 116-229. MR 1503275
  • 8. F. J. Murray and J. von Neumann, On rings of operators. II, Trans. Amer. Math. Soc. 41 (1937), 208-248. MR 1501899
  • 9. I. Namioka and E. Asplund, A geometric proof of Ryll-Nardzewski's fixed point theorem, Bull. Amer. Math. Soc. 73 (1967), 443-445. MR 35 #799. MR 209904
  • 10. C. Ryll-Nardzewski, Generalized random ergodic theorems and weakly almost periodic functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 271-275. MR 30 #225. MR 169984
  • 11. C. Ryll-Nardzewski, On fixed points of semigroups of endomorphisms of linear spaces, Proc. Fifth Berkeley Sympos. Math. Statist, and Probability (Berkeley, Calif., 1965/66), vol. II: Contributions to Probability Theory, part I, Univ. of California Press, Berkeley, Calif., 1967, pp. 55-61. MR 35 #5977. MR 215134

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10, 46L10, 46L25

Retrieve articles in all journals with MSC (1970): 46L10, 46L10, 46L25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12708-8

American Mathematical Society